# SDR 2000ZZZM95

- Difficulty date: November 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N842CA
- Make and model: Beech 1900D
- Aircraft serial: UE41
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 1143890425
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE LOWER PRESSURE FUEL PUMP LEAKING.  UNIT REPLACED.  (M)
